# SDR UIEA2021060701287

- Difficulty date: June 3, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,002 hours, 23,770 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD SOAK START ATTEMPTED. SAT -60 DEGREES C, FL 400. START UNSUCCESSFUL AFTER THREE ATTEMPTS.( NOTED BY MX. MEL # 147790 FOR COLD SOAK REMAINS OPEN. )
